American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32H20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 51 found      Go to page: 1 2

[1] Shulim Kaliman and Mikhail Zaidenberg. Non-hyperbolic complex space with a hyperbolic normalization. Proc. Amer. Math. Soc. 129 (2001) 1391-1393. MR 1814164.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Wlodzimierz Zwonek. On Carathéodory completeness of pseudoconvex Reinhardt domains. Proc. Amer. Math. Soc. 128 (2000) 857-864. MR 1646214.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Do Duc Thai and Nguyen Thai Son. Extensions of holomorphic maps through hypersurfaces and relations to the Hartogs extensions in infinite dimension. Proc. Amer. Math. Soc. 128 (2000) 745-754. MR 1622985.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Luca Chiantini and Angelo Felice Lopez. Focal loci of families and the genus of curves on surfaces. Proc. Amer. Math. Soc. 127 (1999) 3451-3459. MR 1676295.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Ha Huy Khoai. Hyperbolic surfaces in ${\mathbb P}^3(\mathbb C)$. Proc. Amer. Math. Soc. 125 (1997) 3527-3532. MR 1443160.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] James E. Joseph and Myung H. Kwack. Extension and convergence theorems for families of normal maps in several complex variables. Proc. Amer. Math. Soc. 125 (1997) 1675-1684. MR 1423310.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Shulim Kaliman. Some facts about Eisenman intrinsic measures. II. Proc. Amer. Math. Soc. 124 (1996) 3805-3811. MR 1363172.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] C. K. Cheung and Kang-Tae Kim. Analysis of the Wu metric. I: The case of convex Thullen domains. Trans. Amer. Math. Soc. 348 (1996) 1429-1457. MR 1357392.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Generic density of orbits (Chapter 10). CBMS Regional Conference Series in Mathematics 87 (1995) 51-54.
Book volume table of contents
View Article: PDF

[10] John Erik Fornæss. Dynamics in Several Complex Variables. CBMS Regional Conference Series in Mathematics 87 (1995) MR MR1363948.
Book volume table of contents   

[11] Holomorphic dynamics in $\mathbb {C}^n$ (Chapter 7). CBMS Regional Conference Series in Mathematics 87 (1995) 31-36.
Book volume table of contents   
View Article: PDF

[12] Some examples (Chapter 3). CBMS Regional Conference Series in Mathematics 87 (1995) 13-16.
Book volume table of contents   
View Article: PDF

[13] Introduction (Chapter 1). CBMS Regional Conference Series in Mathematics 87 (1995) 1-8.
Book volume table of contents   
View Article: PDF

[14] Kobayashi Hyperbolicity (Chapter 2). CBMS Regional Conference Series in Mathematics 87 (1995) 9-12.
Book volume table of contents   
View Article: PDF

[15] Recurrent Fatou components (Chapter 5). CBMS Regional Conference Series in Mathematics 87 (1995) 23-25.
Book volume table of contents   
View Article: PDF

[16] Unbounded orbits (Chapter 9). CBMS Regional Conference Series in Mathematics 87 (1995) 43-49.
Book volume table of contents   
View Article: PDF

[17] Applications of Kobayashi Hyperbolicity (Chapter 4). CBMS Regional Conference Series in Mathematics 87 (1995) 17-21.
Book volume table of contents   
View Article: PDF

[18] Rational maps (Chapter 6). CBMS Regional Conference Series in Mathematics 87 (1995) 27-30.
Book volume table of contents   
View Article: PDF

[19] Exploding orbits (Chapter 8). CBMS Regional Conference Series in Mathematics 87 (1995) 37-41.
Book volume table of contents   
View Article: PDF

[20] Do Duc Thai. On the hyperbolicity and the Schottky property of complex spaces . Proc. Amer. Math. Soc. 122 (1994) 1025-1027. MR 1232145.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Marco Abate. A characterization of hyperbolic manifolds . Proc. Amer. Math. Soc. 117 (1993) 789-793. MR 1128723.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Mark B. Phillips. Dirichlet polyhedra for cyclic groups in complex hyperbolic space . Proc. Amer. Math. Soc. 115 (1992) 221-228. MR 1107276.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Kang-Tae Kim. Complete localization of domains with noncompact automorphism groups . Trans. Amer. Math. Soc. 319 (1990) 139-153. MR 986028.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] K. T. Hahn and P. Pflug. The Kobayashi and Bergman metrics on generalized Thullen domains . Proc. Amer. Math. Soc. 104 (1988) 207-214. MR 958068.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Chin-Huei Chang, M. C. Hu and Hsuan-Pei Lee. Extremal analytic discs with prescribed boundary data . Trans. Amer. Math. Soc. 310 (1988) 355-369. MR 930081.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Kaoru Ono. On the holomorphicity of harmonic maps from compact K\"ahler manifolds to hyperbolic Riemann surfaces . Proc. Amer. Math. Soc. 102 (1988) 1071-1076. MR 934892.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Sheldon Axler and Paul Bourdon. Finite-codimensional invariant subspaces of Bergman spaces . Trans. Amer. Math. Soc. 306 (1988) 805-817. MR 933319.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Serge Lang. Hyperbolic and Diophantine analysis. Bull. Amer. Math. Soc. 14 (1986) 159-205. MR 828820.
Abstract, references, and article information   
View Article: PDF

[29] Ian Graham and H. Wu. Some remarks on the intrinsic measures of Eisenman . Trans. Amer. Math. Soc. 288 (1985) 625-660. MR 776396.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Kyong T. Hahn and Kang T. Kim. Hyperbolicity of a complex manifold and other equivalent properties . Proc. Amer. Math. Soc. 91 (1984) 49-53. MR 735562.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 51 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia